# SDR CA090310012

- Difficulty date: March 10, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Maule M-7-235
- Aircraft time: 942 hours
- Engine: Lyc IO540W1A5
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6244
- Condition: Unserviceable
- Location: Propeller
- Part time: 453 hours
- Component: Propeller, Mcauly
- Component part number: B3D34C414C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION PITS FOUND IN ONE BRG SEAT AREA. HUB IS UNSERVICEABLE IAW MANUAL NR SPM100-1.
